# SDR DALA2022092106241

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 138,901 hours, 20,396 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ON DOWN WIND TO LAND R WD ENT DOOR LGT ON EICAS CORRECTIVE ACTION: FOUND CONDITION & SECURITY OF 1R DOOR NORMAL. PERFORMED OPS CHK FOR 1R DOOR & SLIDE. FOUND OK. REF B767-300 AMM 52-73 (8987878)
